Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Heaviness in one eye with dull pain in temples, occasional blurred vision, haziness on looking at lights. Normal MRA brain, CT scan. Cause?

I feel a heavy sensation over my right eye x2 weeks associated with a dull ache in the right temple. I have occasional blurred vision . I feel like the right side is off, and does not focus a quickly or correctly as the left. Not sure what the deficit is, because vision looks clear in both eyes, but I can tell there is something different with the right eye. It is more noticeable in sunlight, and there is a haze when looking at lights in buildings. I have had a MRI/ MRA of the brain, CT scan , and sed rate....all negative.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  570
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
kindly consult a doc for the following tests, vison and refraction, IOP, blood pressure, slit lamp examination under dilatation..u have not written yr age..?? fundus examination..
rule out migraine??
please mention everything about age etc..its very important..
r u taking any medication??
do u work on computers for many hours??
let me know?/
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor